Excedrin Migrane & Headache Tablets 20 Pack

€8.60

Code 5051562036100

A unique combination of pain fighting ingredients to help combat migraine and headache.

Add to Basket
Product Information

Excedrin tablets are for the acute treatment of headache and of migraine attacks with or without aura.

  • For adult use only
  • Treats headaches and migraines
  • Fast acting formula
  • Powerful triple action

How To Use

For headache take 1 to 2 tablets every 4 to 6 hours as needed for relief.
For migraine take 2 tablets every 4 to 6 hours as needed.
Do not take more than 6 tablets over a 24 hour period.
Do not use Excedrin for more than 4 days for headache and 3 days for migraine respectively without consulting a doctor.
See detailed instructions in the enclosed leaflet.

Active Ingredients

Ingredients: Aspirin (Acetylsalicylic Acid) 250mg, Paracetamol 250mg, Caffeine 65mg

Delivery Info

Ronaghan's Pharmacy offer you a Click & Collect or Delivery to Ireland & UK.

FREE delivery for orders over €35 to Ireland and NI.
A charge of €4.95 applies for orders under €35 . Delivery is €8.50 to UK and other EU countries, and €9.50 to the rest of the world.
Please allow 2- 3 working days for delivery to Ireland and Northern Ireland.
3-5 working days for UK delivery.
5-10 working days for other EU countries.
7-14 working days for the rest of the world.

Click & Collect from our store at 5 The Diamond, Monaghan Town. County Monaghan H18 XC60

Please visit our Delivery page for more info »

Returns Policy

We are sorry that you are seeking information on a return or refund, we will endeavor to solve any problems or queries you may have.
Please send the returns information to our email address order@ronaghans.ie within 14 days from the date of receipt. If the item is passed 28 days we are able to issue a gift certificate for Ronaghan’s Pharmacy.
Read our complete Returns Policy here »

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty